# SDR QXEA9902697

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HOLE IN STRINGER XN176.5 AT STATION ZN17.04.  REPAIRED IAW HORIZON AIR EA 9-54-238, FIGURE 2.
